# SDR UIEA2016011200014

- Difficulty date: January 9, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 90,252 hours, 16,757 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: F

## Discrepancy

APU FIRE DURING GND TIME.  EMER PROCEDURE CARRIED OUT BY FLIGHT CREW, FIRE EXTINGUISHING BY APU BOTTLES.  INSPECTION CARRIED OUT IAW AMM 49-11-00-206.  RAM FORM COMPLETED & SENT TO MCC, FOUND STARTER MOTOR FAILURE.  EO 4449A027 & 4453B170 REFERS.
